# SDR FDKA200603049

- Difficulty date: March 23, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 13,161 hours, 12,137 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW NOTED SMOKE IN CABIN DURING PUSH BACK.  MAINTENANCE RESECURED THE DISTRIBUTION DUCT.
